# SDR AWXA200400708

- Difficulty date: June 28, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 46,632 hours, 21,005 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR-DURING C-04 CHECK HFEC INSPECTION OF LOG ITEM DENT, CRACK INDICATION NOTED ON FUSELAGE SKIN AT BS 937,3 INCH ABOVE S24R, APPROX 0.75 INCH LONG.  MAINTENANCE INSTALLED A DOUBLER/TRIPLER REPAIR IAW SRM 53-00-01-3 FIG 229.
